| Catalog Number |
309572 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone#: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that an unspecified number of bd luer-lok¿ syringes with the bd precisionglide¿ needle had issues connecting to the syringe during use and leaked medication as a result.The following information was provided by the initial reporter: "others would not seal correctly where needle is threaded to syringe causing difficulty drawing meds and losing meds when administering (so not knowing if proper dose was received).".
Event or Problem Description
Additional Manufacturer Narrative
A device history review was conducted for lot number 2048232.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.One photo was provided to our quality team for investigation.Based on the investigation and with no physical sample analysis the symptom reported by the customer could not be confirmed.H3 other text : see h10.